Alert archive / South Carolina / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 149, NWS Charleston, SC

June 19, 2008Colleton County, Dorchester County, South Carolina

NWS Charleston, SC issued this severe thunderstorm warning at Jun 19, 2008, 2:07 PM EDT for Colleton County, Dorchester County, South Carolina. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2008, 2:07 PM EDT (18:07 UTC)
Expired
Jun 19, 2008, 3:00 PM EDT
In force
53 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon

Counties Colleton County, SC, Dorchester County, SC

The radar

The Charleston,SC radar (KCLX), 76 km from the middle of the area, began a volume at 18:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.1 hours before the alert went out and 318 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2008-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1713 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2008-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1713 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
778 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KCHS 191808
SVRCHS
SCC029-035-191900-
/O.NEW.KCHS.SV.W.0149.080619T1807Z-080619T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
207 PM EDT THU JUN 19 2008

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL COLLETON COUNTY IN SOUTHEAST SOUTH CAROLINA...
  NORTHERN DORCHESTER COUNTY IN SOUTHEAST SOUTH CAROLINA...

* UNTIL 300 PM EDT

* AT 204 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
  NORTH OF SMOAKS...OR ABOUT 11 MILES SOUTHEAST OF BAMBERG...MOVING
  EAST AT 15 MPH.

* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
  PADGETTS...
  SMOAKS...
  REEVESVILLE...CANADYS...
  SAINT GEORGE...HARLEYVILLE...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024.

LAT...LON 3315 8088 3334 8049 3328 8043 3328 8039
      3325 8034 3322 8034 3318 8030 3316 8031
      3310 8023 3306 8021 3304 8090 3308 8091
TIME...MOT...LOC 1807Z 260DEG 13KT 3322 8085

$$
2 follow-up statements
000 
WWUS52 KCHS 191835
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
235 PM EDT THU JUN 19 2008

SCC029-035-191900-
/O.CON.KCHS.SV.W.0149.000000T0000Z-080619T1900Z/
DORCHESTER SC-COLLETON SC-
235 PM EDT THU JUN 19 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR NORTH CENTRAL COLLETON AND NORTHERN DORCHESTER COUNTIES...

AT 231 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR CAT HOLE...OR ABOUT 8 MILES WEST OF SAINT GEORGE...
MOVING EAST AT 17 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...CANADYS...
DORCHESTER...HARLEYVILLE...REEVESVILLE...RIDGEVILLE AND SAINT GEORGE.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.

LAT...LON 3334 8049 3330 8047 3328 8043 3328 8039
      3325 8034 3322 8034 3318 8030 3316 8031
      3307 8022 3305 8079 3317 8082
TIME...MOT...LOC 1835Z 261DEG 15KT 3315 8069

$$
000 
WWUS52 KCHS 191855
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
255 PM EDT THU JUN 19 2008

SCC029-035-191905-
/O.EXP.KCHS.SV.W.0149.000000T0000Z-080619T1900Z/
DORCHESTER SC-COLLETON SC-
255 PM EDT THU JUN 19 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL COLLETON AND
NORTHERN DORCHESTER COUNTIES WILL EXPIRE AT 300 PM EDT...

AT 255 PM EDT...RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED
THE WARNING HAD WEAKENED...THUS THE SEVERE THUNDERSTORM WARNING HAS
BEEN ALLOWED TO EXPIRE.

TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND 
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE 
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO 
CHS.SKYWARN@NOAA.GOV.

LAT...LON 3334 8049 3330 8047 3328 8043 3328 8039
      3325 8034 3322 8034 3318 8030 3316 8031
      3307 8022 3305 8079 3317 8082
TIME...MOT...LOC 1855Z 261DEG 15KT 3316 8059

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 1:54 PM EDT, 13 minutes earlier.

Area forecast discussion, Jun 19, 1:54 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
154 PM EDT THU JUN 19 2008

.SYNOPSIS...
A WEAK PRES PATTERN WILL PERSIST ACROSS THE REGION THROUGH
FRIDAY. A STORM SYSTEM WILL PUSH INTO THE AREA OVER THE WEEKEND.
HIGH PRES WILL BUILD OVER THE REGION NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE 14Z SURFACE MAP SHOWS THE MAIN FRONTAL BOUNDARY DRAPED ACROSS
NORTHERN FL WITH A TROUGH OF LOW PRESSURE EXTENDING FROM N FL INTO
SE SC. DEWPOINTS IN THE 60S/70S ALONG THIS TROUGH ARE ALLOWING FOR
THE DEVELOPMENT OF A DECENT CU FIELD THIS MORNING...AND EVEN A FEW
SHOWERS. AS THE SEA BREEZE DEVELOPS THIS AFTN...ISOLATED/BRIEF
SHOWERS/THUNDERSTORMS ARE POSSIBLE WHICH WILL PROGRESS STEADILY
INLAND THIS AFTERNOON/EVENING. THERE WILL ALSO BE AN APPROACHING
SHORTWAVE TROUGH WITH ACCOMPANYING SLIGHTLY COOLER H5 TEMPS. WITH
MOST MODELS AS WELL AS MOS GUIDANCE SUPPORTING AT LEAST A SLIGHT
CHANCE OF SHOWERS/TSTMS...WILL UPDATE THE FORECAST ACCORDINGLY...MAINLY
FOR AREAS ACROSS SE GA AND W OF HWY 17 IN SC. IN ADDITION...THE
SPC HAS PUT SE GA INTO A SLIGHT RISK OF SEVERE STORMS...WHICH ONLY
INCLUDES MCINTOSH COUNTY IN OUR CWA. THE MAIN HAZARDS WITH ANY
STORMS WILL BE LARGE HAIL AND DAMAGING WINDS.

HIGH TEMPERATURES THIS AFTERNOON WILL RANGE FROM THE MID 80S AT THE
COAST TO THE LOWER 90S INLAND.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
EXPECT ANOTHER TRANQUIL NIGHT ACROSS THE REGION. MODEL SOUNDINGS
DEPICT SOME MID LEVEL MOISTURE...BUT THIS FORECAST MINIMIZED IMPACT
OF ANY STRATOCUMULUS. OF COURSE...IF CONVECTION BECOMES MORE
PREVALENT THAN EXPECTED...MORE WIDESPREAD MID/HIGH LEVEL DEBRIS
WILL LINGER INTO THE NIGHT. ALSO...PATCHY FOG MAY DEVELOP TONIGHT.
HOWEVER...AS SUGGESTED BY 21Z SREF DEPICTION OF A 0-10 PERCENT
CHANCE FOR VISIBILITY BELOW 1 MILE IMPACT SHOULD REMAIN TOO LIMITED
TO JUSTIFY A MENTION OF FOG IN THIS FORECAST.

LOW TEMPERATURES WILL RANGE FROM AROUND 60F WELL INLAND TO 70-75F AT
THE COAST.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
MEDIUM RANGE GUIDANCE IS IN FAIRLY GOOD AGREEMENT THROUGH THE
WEEKEND...WITH SOLUTIONS THEN DIVERGING WITH HANDLING OF UPPER LEVEL
PATTERN NEXT WEEK. MODEL GUIDANCE IS UNANIMOUS IN KEEPING UPPER
TROUGHING IN PLACE OVER THE REGION THROUGH THE WEEKEND...WITH LATEST
GUIDANCE NOW BEGINNING TO SUGGEST THAT UPPER TROUGHING MAY HOLD
THROUGH EARLY NEXT WEEK. UPPER FLOW IS THEN EXPECTED TO BECOME ZONAL
OR EVEN PREDOMINANTLY RIDGING BY THE MIDDLE OF NEXT WEEK.

AT THE SURFACE...HIGH PRESSURE WILL BEGIN TO LOSE ITS GRIP ON THE
REGION FRIDAY AND FRIDAY NIGHT AS A STORM SYSTEM BEGINS TO APPROACH
THE REGION FROM THE WEST. THIS STORM SYSTEM IS EXPECTED TO TRACK
THROUGH THE REGION SATURDAY THROUGH SUNDAY...THEN OFF THE COAST AND
INTO THE ATLANTIC SUNDAY NIGHT. HIGH PRESSURE IS THEN EXPECTED TO
BUILD BACK INTO THE AREA FOR THE BEGINNING OF THE UPCOMING WORK
WEEK.

DEEP MOISTURE IS EXPECTED TO REMAIN WEST AND SOUTH OF THE REGION
FRIDAY...AND THIS SHOULD LIMIT POTENTIAL FOR SHOWER AND THUNDERSTORM
DEVELOPMENT ACROSS THE AREA. WITH UPPER TROUGHING IN PLACE...SEA
BREEZE PUSHING INLAND...AND PLENTY OF SURFACE HEATING
EXPECTED...CAN/T RULE OUT A STRAY SHOWER OR THUNDERSTORM
HOWEVER...SO WILL CONTINUE TO MENTION SLIGHT CHANCE POPS ACROSS THE
AREA. ANY SHOWERS OR THUNDERSTORMS SHOULD DIMINISH QUICKLY FRIDAY
EVENING WITH DRY CONDITIONS THAN ANTICIPATED OVERNIGHT.

DEEP MOISTURE WILL OVERSPREAD THE REGION SATURDAY THROUGH SUNDAY AS
THE STORM SYSTEM TRACKS THROUGH THE SOUTHEAST UNITED STATES...AND
WILL CONTINUE WITH HIGH END CHANCE POPS THROUGH THE PERIOD.

THE STORM SYSTEM AND DEEP MOISTURE WILL SHIFT OFF THE COAST AND INTO
THE ATLANTIC SUNDAY NIGHT...AND EXPECT RAIN FREE CONDITIONS TO
PREVAIL. DESPITE DEEP MOISTURE EXITING THE REGION...WITH UPPER
TROUGHING NOW BEGINNING TO LOOK LIKE IT MAY HOLD THROUGH TUESDAY AND
PERHAPS LONGER...CAN/T RULE OUT A SHOWER OR THUNDERSTORM DURING THE
AFTERNOON OR EVENING HOURS. THEREFORE...WILL CONTINUE TO MENTION
SLIGHT CHANCE POPS MONDAY THROUGH WEDNESDAY FOR AFTERNOON/EVENING
SEA BREEZE CONVECTION.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
VFR CONDS TO PREVAIL THROUGH THE PERIOD AT BOTH TERMS OUTSIDE OF
ANY ISO SH/TSTMS THIS AFTN/EVE AND FOG LATE TONIGHT. EXPECT THE
DEVELOPING SEA BREEZE TO KEEP MOST OF THE ACTIVITY W OF THE TERMS
THIS AFTN/EVE. CB GROUPS SHOULD COVER THIS FOR NOW AND WILL
MONITOR RADAR TRENDS FOR POSSIBLE AMENDMENTS. PLENTY OF LOW- LEVEL
MOISTURE AND LIGHT WINDS WILL ALLOW FOG TO RE-DEVELOP AGAIN LATE
TONIGHT.

EXTENDED AVIATION OUTLOOK...OCCASIONAL MVFR OR LOWER CONDITIONS
MAY DEVELOP IN SHOWERS/THUNDERSTORMS FRI THROUGH SUN.

&&

.MARINE...
CONDITIONS WILL REMAIN WELL BELOW SMALL CRAFT ADVISORY THRESHOLDS
THROUGH TONIGHT. E/SE WINDS WINDS WILL PREVAIL TODAY...AND S/SE
WINDS ARE EXPECTED TONIGHT. STRONGEST WINDS...IN THE 10-15 KNOT
RANGE...WILL OCCUR WITH THE SEA BREEZE THIS AFTERNOON/EARLY EVENING.
SEAS WILL RANGE FROM 1-2 FT WITHIN NEARSHORE WATERS TO 2-3 FT ACROSS
THE OUTER GA WATERS.

HIGH PRESSURE WILL BEGIN TO LOSE ITS INFLUENCE OVER THE REGION
FRIDAY AND FRIDAY NIGHT AS A STORM SYSTEM BEGINS TO APPROACH THE
AREA FROM THE WEST. THIS STORM SYSTEM WILL TRACK THROUGH THE
SOUTHEAST UNITED STATES SATURDAY THROUGH SUNDAY. HIGH PRESSURE WILL
BUILD BACK INTO THE ARE FOR EARLY NEXT WEEK. COULD SEE A DECENT
NOCTURNAL SURGE OVER THE WATERS BOTH FRIDAY NIGHT AND ESPECIALLY
SATURDAY NIGHT...BUT WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW
SMALL CRAFT ADVISORY THRESHOLDS FRIDAY THROUGH MONDAY.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&
Hazardous weather outlook, Jun 19, 4:09 AM EDT, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
409 AM EDT THU JUN 19 2008

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>051-201000-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
409 AM EDT THU JUN 19 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

STRONG THUNDERSTORMS...A STORM SYSTEM WILL APPROACH THE
SOUTHEASTERN UNITED STATES ON SATURDAY. THE STORM SYSTEM IN
COMBINATION WITH THE AFTERNOON SEA BREEZE AND AN UNSTABLE AIRMASS
MAY LEAD TO A FEW STRONG AND POTENTIALLY SEVERE THUNDERSTORMS
ACROSS SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA. THE MAIN
HAZARDS FROM THE STRONGEST STORMS THAT DEVELOP WOULD BE GUSTY
WINDS...SMALL HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY
RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 19, 12:11 PM EDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1211 PM EDT THU JUN 19 2008

SCZ044-045-050-191700-
BERKELEY-CHARLESTON-DORCHESTER-
1211 PM EDT THU JUN 19 2008

...STRONG THUNDERSTORMS WILL IMPACT BERKELEY COUNTY...DORCHESTER
COUNTY AND CHARLESTON COUNTY THROUGH 100 PM EDT...

AT 1209 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND GUSTY WINDS
OF 30 TO 40 MPH.  THIS STORM WAS LOCATED NEAR NORTH CHARLESTON...OR
ABOUT 7 MILES NORTH OF CHARLESTON...AND WAS NEARLY STATIONARY.

AREAS IN AND AROUND CAINHOY...CHARLESTON...CHARLESTON AIRPORT...
COLLEGE PARK...DANIEL ISLAND...GOOSE CREEK...HANAHAN...LADSON...NORTH
CHARLESTON...SANGAREE...SUMMERVILLE...WANDO AND WEST ASHLEY WILL BE
IMPACTED THROUGH 100 PM EDT.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER SUCH AS HAIL...DOWNED
TREES...LIMBS AND POWER LINES.
Special weather statement, Jun 19, 1:50 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
150 PM EDT THU JUN 19 2008

GAZ101-SCZ047-048-051-191815-
BEAUFORT-COASTAL JASPER-EFFINGHAM-INLAND JASPER-
150 PM EDT THU JUN 19 2008

...STRONG THUNDERSTORMS WILL IMPACT EFFINGHAM COUNTY...BEAUFORT
COUNTY AND JASPER COUNTY THROUGH 215 PM EDT...

AT 142 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY
WINDS OF 35 TO 45 MPH.  THIS STORM WAS LOCATED NEAR MORGAN...OR ABOUT
13 MILES SOUTHWEST OF RIDGELAND...MOVING EAST AT 11 MPH.

AREAS IN AND AROUND HARDEEVILLE...JASPER AND PURYSBURGH WILL BE
IMPACTED THROUGH 215 PM EDT.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER SUCH AS HAIL...DOWNED
TREES...LIMBS AND POWER LINES.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 2:04 PM EDTSevere Thunderstorm WarningCHSBeaufort, Jasper56 min
Jun 19, 2:25 PM EDTSevere Thunderstorm WarningCHSBeaufort, Jasper50 min
Jun 19, 2:39 PM EDTSevere Thunderstorm WarningCHSBeaufort, Colleton, Hampton, Jasper66 min
Jun 19, 3:12 PM EDTSevere Thunderstorm WarningCHSBeaufort, Jasper63 min
Jun 19, 3:25 PM EDTSevere Thunderstorm WarningCHSBeaufort, Colleton, Hampton, Jasper65 min
Jun 19, 4:20 PM EDTSpecial Marine WarningCHS85 min
Jun 19, 4:22 PM EDTSevere Thunderstorm WarningCHSBeaufort, Jasper53 min
Jun 19, 4:55 PM EDTSevere Thunderstorm WarningCHSAllendale, Colleton, Hampton50 min
Jun 19, 5:04 PM EDTSpecial Marine WarningCHS49 min
Jun 19, 5:39 PM EDTSevere Thunderstorm WarningCHSColleton, Hampton34 min
Jun 19, 6:56 PM EDTSevere Thunderstorm WarningCHSCharleston, Colleton, Dorchester34 min
Jun 19, 7:26 PM EDTSevere Thunderstorm WarningCHSBeaufort, Charleston, Colleton49 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.